# SDR CALA2010081600392

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 40,797 hours, 13,433 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8020701
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF RAISED GEAR HANDLE WITH GEAR HANDLE UP FWD PANEL SHOWED RED NOSE GEAR LIGHT OVERHEAD PANEL SHOWED A GREEN NOSE GEAR LIGHT.  REPLACED S853 NOSE GEAR DOWN SENSOR REF AMM 32-61-51 &WDM 32-64 -12 OPS CHECKED PER FIM 32-61-00-810-803 PERFORMED SWING OF NOSE GEAR, OPS CHECK GOOD.
